Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8280
Title: A global bifurcation result for a second order singular equation
Authors: Capietto, Anna
Dambrosio, Walter
Papini, Duccio
Keywords: self-adjoint singular operatorspectrumnodal propertiesglobal bifurcation
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Anna Capietto, Walter Dambrosio, Duccio Papini, "A global bifurcation result for a second order singular equation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 173–185.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
We deal with a boundary value problem associated to a
second order singular equation in the open interval (0, 1]. We first
study the eigenvalue problem in the linear case and discuss the nodal
properties of the eigenfunctions. We then give a global bifurcation result
for nonlinear problems.
URI: http://hdl.handle.net/10077/8280
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Capietto_Dambrosio_Papini_RIMUT44.pdf230.3 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

798
checked on May 27, 2019

Download(s)

572
checked on May 27, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.